Weak normality and Lipschitz saturation for ordinary singularities
Compositio Mathematica, Volume 51 (1984) no. 2, pp. 149-157.
@article{CM_1984__51_2_149_0,
     author = {Adkins, William A.},
     title = {Weak normality and {Lipschitz} saturation for ordinary singularities},
     journal = {Compositio Mathematica},
     pages = {149--157},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     mrnumber = {739729},
     zbl = {0591.14009},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_149_0/}
}
TY  - JOUR
AU  - Adkins, William A.
TI  - Weak normality and Lipschitz saturation for ordinary singularities
JO  - Compositio Mathematica
PY  - 1984
SP  - 149
EP  - 157
VL  - 51
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__51_2_149_0/
LA  - en
ID  - CM_1984__51_2_149_0
ER  - 
%0 Journal Article
%A Adkins, William A.
%T Weak normality and Lipschitz saturation for ordinary singularities
%J Compositio Mathematica
%D 1984
%P 149-157
%V 51
%N 2
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1984__51_2_149_0/
%G en
%F CM_1984__51_2_149_0
Adkins, William A. Weak normality and Lipschitz saturation for ordinary singularities. Compositio Mathematica, Volume 51 (1984) no. 2, pp. 149-157. http://www.numdam.org/item/CM_1984__51_2_149_0/

[1] W. Adkins, A. Andreotti and J. Leahy: Weakly normal complex spaces. Accad. Naz. Lincei Contributi del Cen. Interdisciplinare di Scienze Mat. 55 (1981). | MR | Zbl

[2] A. Andreotti and E. Bombieri: Sugli omeomorfismi delle varietà algebriche. Ann. Scuola Norm. Sup. Pisa 23 (1969) 430-450. | Numdam | MR | Zbl

[3] A. Andreotti and P. Holm: Quasianalytic and parametric spaces. Real and Complex Singularities, Oslo 1976, Sijthoff and Noordhoff, Netherlands (1977), 13-97. | MR | Zbl

[4] S. Greco and C. Traverso: On seminormal schemes. Comp. Math. 40 (1980) 325-365. | Numdam | MR | Zbl

[5] R. Hartshorne: Algebraic Geometry. Springer GTM 52, Springer-Verlag, New York (1977). | MR | Zbl

[6] S. Kleiman: The transversality of a general translate. Comp. Math. 28 (1974) 287-297. | Numdam | MR | Zbl

[7] S. Kleiman: The enumerative theory of singularities. Real and Complex Singularities, Oslo 1976, Sijthoff and Nordhoff, Netherlands (1977), 297-396. | MR | Zbl

[8] J. Lipman: Relative Lipschitz saturation. Amer. J. Math. 97 (1975) 791-813. | MR | Zbl

[9] M. Manaresi: Some properties of weakly normal varieties. Nagoya Math. J. 77 (1980) 61-74. | MR | Zbl

[10] J. Mather: Generic projections. Ann. Math. 98 (1973) 226-245. | MR | Zbl

[11] J. Mather: Stable map germs and algebraic geometry. Springer LN 197 (1971), 176-193. | MR | Zbl

[12] F. Pham: Fraction Lipschitziennes et saturation de Zariski des algebres analytiques complexes. Actes du Congres Inter. des Math. (Nice, 1970), Tome 2, 649-654, Gauthier-Villars, 1971. | MR | Zbl

[13] J. Roberts: Some properties of double point schemes. Comp. Math. 41 (1980) 61-94. | Numdam | MR | Zbl

[14] Y.T. Siu: ON-approximable and holomorphic functions on complex spaces. Duke Math. J. 36 (1969) 451-454. | MR | Zbl

[15] K. Spallek: Differenzierbare und holomorphe funktionen auf analytischen Mengen. Math. A nnalen 161 (1965) 143-162. | MR | Zbl